Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Spots on face, heartburn, abdominal pain. Negative HPT. Reason?

I was 4 days late on my period 3months ago I m never late took a test was negative then had pregnacy symptoms but then I came on what I thought was my period 3 days it lasted which was strange and then again the next month now I have had an outbreak of spots on my face I don t understand whyi get heart burn and when I wake up have a pain in me belly when I breath what does this mean
Asked On : Thu, 2 May 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for asking a question to H.C.M.F.
You was 4 days late for the period, 3 months ago. Pregnancy test was negative. You had pregnancy symptoms, on 3rd day of the period. Next month you had spots on the face, heart burn, and pain in the belly in the early morning.
With out examining we can't come to a conclusion. Let us assume some thing, when the period was late you came to a desicion that you was pregnant, though negative it stood in your mind,and the symptoms continued .
The heart burn could be due to gastritis, or peptic ulcer. I advise you to consult a doctor for diagnosis and treatment.
Wishing that everything is fine.
Best regards.
Answered: Thu, 2 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor